MathSciNet Relay Station
MathSciNet bibliographic data
MR1990098 (2004k:41038) 41A35 (33D45 41A25)
Ostrovska, Sofiya $q$-Bernstein polynomials and their iterates. J. Approx. Theory 123 (2003), no. 2, 232–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement